# SDR DLL13953691

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N781DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1003
- System (JASC): 7110 · Engine Cowling System
- Part: Nose Cowl
- Part number: LJ21744
- Condition: Dented
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, A DENT WAS DISCOVERED IN THE EXTERIOR SKIN AT THE 5 0'CLOCK POSITION OF ENGINE NOSE COWL.  COWL WAS ROUTED TO SHOP WHERE DAMAGE WAS REPAIRED PER SRM 54-31-00.
